# SDR 2004FA0000083

- Difficulty date: June 30, 2003
- Submitted: January 20, 2004
- Operation: General aviation
- Aircraft: N6464R
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0184
- Engine: Lyc O360F1A6
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 22411001
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING CRACKED ON IB SIDE.  DISCOVERED ON 100 HOUR INSPECTION.  NO RECOMMENDATION, EXCEPT, CLOSE INSPECTION, ONE TIME INSPECTION ANNUALLY.
